# SDR 374PA0013

- Difficulty date: September 2, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 18,158 hours, 12,492 cycles
- Engine: Cfmint CFM563C1
- Engine time: 181,516 hours, 12,487 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Line
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE DOESN'T SPOOL UP.  ADJUSTED GROUND IDLE PER MM.  ADJUSTED SPECIFIC GRAVITY PER MM.  TIGHTENED LINE AT BLEED REGULATOR.  BOTH ENGINES OPERATE NORMAL PER MM.
